# SDR SWAA2021123050059

- Difficulty date: December 3, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACKED STRINGER AT AREA AFT OF FCB BS540 S-23R WL164. MARKED ; / [01] UPDATED PARTIAL WORKS IN STEPS 1 & 2.; [02] UPDATED STEPS 1 AND 2.; [03] COMPLETED STEPS 1 AND 2; [04] COMPLETE; [05] THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 21-153-03664; [06] RII- VERIFIED STR-23R REPAIR INSTALLATION AT BS505-540 PER SRM 53-00-03-2R-1 (REPAIR 1) AND EA 21-153-03664
